Overconvergence in Rational Approximation of Meromorphic Functions
Mathematica balkanica, Tome 3 (1989) no. 1, p. 12
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_1_a1,
author = {M. P. Stojanova},
title = {Overconvergence in {Rational} {Approximation} of {Meromorphic} {Functions}},
journal = {Mathematica balkanica},
pages = {12},
year = {1989},
volume = {3},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a1/}
}
M. P. Stojanova. Overconvergence in Rational Approximation of Meromorphic Functions. Mathematica balkanica, Tome 3 (1989) no. 1, p. 12. http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a1/